# SDR AALA201806085010

- Difficulty date: June 4, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 65,729 hours, 8,283 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT SEAT AT THE L2 DOOR.  THE FORWARD FLASHLIGHT WAS INOPERATIVE.  REPLACED THE BATTERY IN THE FLASHLIGHT IAW AMM 25-64-01.  OPS CHECKED GOOD.
